# SDR JGVR20241216001

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,678 hours, 9,738 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R FASTENERS AS REQUIRED, BLENDED 9 AREAS OF CORROSION ON LH WING AFT SPAR, LOWER CLIP, FWD SIDE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED BLENDED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
